# SDR ASAA0040123

- Difficulty date: October 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE DURING SCHEDULED MAINTENANCE CHECK, FOUR HOLES WERE DAMAGED ON THE NR2 PYLON OUTBOARD SID OF AFT HINGE FITTIN MOUNT AT NACELLE STA 224. REPAIRED IN ACCORDANCE WITH EA 5430-01078.
